# SDR SWAA2012101108444

- Difficulty date: October 4, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 29,452 hours, 20,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 994015849
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED BETWEEEN BS 665 TO BS 674, LBL 57.  REMOVED AND REPLACED CUSP WEB IAW SRM.
